SciELO - Scientific Electronic Library Online

 
vol.29 issue3PARTIAL ORDERS IN REGULAR SEMIGROUPSGENERALIZED ULAM-HYERS STABILITIES OF QUARTIC DERIVATIONS ON BANACH ALGEBRAS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

AHMAD KHAN, Mumtaz  and  ALIDAD, Bahman. POLYNOMIAL SETS GENERATED BY etf(xt)?(yt). Proyecciones (Antofagasta) [online]. 2010, vol.29, n.3, pp.201-207. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000300004.

The present paper deals with two variables polynomial sets generated by functions of the form etf(xt)?(yt). Its special case analogous to Laguerre polynomials have been discussed.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License